# SDR AALA202503119886

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 33,291 hours, 13,589 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT AFTER LAVATORY DOOR HARD TO OPEN AND CLOSE. ADJUST DOOR TO ALLOW PROPER OPERATION. PER CMM 25-46-00.
